# SDR AALA202505200184

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 68,503 hours, 28,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEAT SHRINK TUBING MISSING ON FORWARD SIDE OF R2 DOOR SLIDE. **SUPPLEMENTAL REPORT FOR (AALA202505150184): REPLACED MISSING HEAT SHRINK ON FORWARD END OF R2 SLIDE GIRT BAR. PER AARD 25-66-00-4**(CLOSED).
